Remember that anything that you take is going to take the effects of withdrawal away. Not all, but some. I have been taking neurontin too, but only at night to sleep. Even then I am getting about five hours a night. I also take supplements and vitamins to help. It should peak in about a day or so and then it will rage for a while. Then slowly subside. The only problem I have now really is the sleep and RLS in my arms. I am conflicted in my own mind on whether to take more prescriptions to stop the sleeplessness, or any of the symptoms really. I want everything to come back naturally, but I know I can't function with two kids and three others that I watch for the plus hours a day if I don't sleep. Consider what I am saying when you decide to take more chemicals to offset the withdrawals. And good luck on your journey!!!
I believe the w/d are different for everyone as far as length and depending on what your coming off of. My w/d didn't hit until day 5 (the real ****) and then lasted for a week. I'm on day 22 and starting to feel better. When i asked the same question when i started i got multiple answers. U need to find someone w/ the same drug issue. I had 1 person tell me roughly 3 weeks and he was right. Every drug is different. The people on this site know what their talking about, so use them. Good luck and post when the **** is hitting the fan, it does help!